# SDR AALA202211215048

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 61,683 hours, 36,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON PS CHECK FOUND ROW 2,22,23 EMERGENCY LIGHT NOT WORKING. ROW 2ABC, ROW 22ABC, ROW 23ABC. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
